# SDR SWAA2023112019056

- Difficulty date: November 7, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY LIGHT IN THE CABIN INOP<[01] REPLACED BATTERY PACK; LIGHTS TEST GOOD IAW AMM 33-51-06;[02] VERIFIED
